# SDR GTIA012168

- Difficulty date: December 27, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 1040T1005
- Part serial: 1034B
- Condition: Faulty
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLL - FLT 779 - FLIGHT SPOILERS WILL NOT STAY IN ANY DETENT.  REMOVED AND REPLACED SPOILER AUTOMATIC ACTUATOR, OPS CHECKED NORMAL IAW MM 27-62-05.  (M)
